# SDR CA001201007

- Difficulty date: November 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 29,627 hours, 8,524 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 8344
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT RETURNED TO FCO, DUE LANDING GEAR DOOR CAUTION LIGHT AND STATUS MESSAGE LG MONITOR. GEAR CYCLED IN FLIGHT, BUT SNAG STILL REMAINED. LANDING WEIGHT WAS 380,000 LBS. BITE FUNCTION OF PSEU INDICATED TARGETS S234, S235 AND S257, WERE THE PROBLEM. SENSORS CLEANED, BITE FUNCTION COMPLETED ON PSEU OK, NOSE GEAR DOORS CYCLED, LIGHTS FUNCTIONED SERVICEABLE. OVERWEIGHT LANDING INSPECTION COMPLETED AS PER FLYAWAY MANUAL SECTION 02-01.01. NO FAULTS INDICATED.
